Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Timko92

Problem with hands post accutane?

Recommended Posts

so its been around 8 months post accutane and im still having some issues with sun sensitivity. when im out in the sun (takes 20 minutes minimum) the skin on the top of my hands beings to itch and a rash develops. I was wondering if anyone knows how to prevent this from developing or treat after it develops

Thank you

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×